# SDR 99ZZZX3035

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust
- Part time: 6,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NEXT TO WELD ON AFT SIDE.
